Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having warmth feeling on foot and heel. Should I be worried?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
For the past week I have been getting periodic feelings of warmth in my right foot, usually the bottom of my heel or the lower part of my arch. It gets warm for a few seconds, like I stepped in a warm puddle, and then goes away after a few seconds. Is this something I should be alarmed about?
Posted Fri, 6 Dec 2013 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 14 minutes later
Brief Answer: Follows . Detailed Answer: Dear Madam , Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that whatever history you are giving is not very specific and we will not be able to help you out with diagnosis but still we can discuss the possibilities . Sometimes in hyperthyroidism also people have an increased tendency of feeling warmth . So it can be that . If it continues then possibilities like peripheral neuropathy and autonomic dysfunction ledaing to temperature disturbances needs to be considered. For this you will need to seek a consulatation from a neurologist but as if now you can wait and watch for the symptoms . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor